JournalszaaVol. 14, No. 4pp. 677–704

Conformally Covariant Operators in Clifford Analysis

  • John Ryan

    University of Arkansas, Fayetteville, USA
Conformally Covariant Operators in Clifford Analysis cover
Download PDF

Abstract

Following recent work of Peetre and Qian, the conformal covariance of convolution operators involving the fundamental solutions to iterates of the Dirac operator in Euclidean space is described using Vahlen matrices. This conformal covariance is applied to a number of problems, including Dirichlet problems over unbounded domains.

Cite this article

John Ryan, Conformally Covariant Operators in Clifford Analysis. Z. Anal. Anwend. 14 (1995), no. 4, pp. 677–704

DOI 10.4171/ZAA/647